# SDR DALA2022112807585

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 75,271 hours, 32,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 AT DEPARTURE 3L DOOR SLIDE WONT ARM. CORRECTIVE ACTION: READJUSTED GIRT BAR AT 3L DOOR SLIDE.OPS GOOD PER B757 AMM 25-66. (9340782)
